Skip to content
My WebMD Sign In, Sign Up
Boils due to allergy reaction
avatar
rock33 posted:
My adult son gets large bumps under the skin on his face usually after he eats certain foods; i.e. cheese, rich sauces, etc. He avoids these foods but still gets these eruptions under the skin. He has been to a number of dermatologists, but none have been able to tell him why or solve his problem. We don't know of anyone with this situation. Can we get advice on how to correct/prevent this problem.
Reply
 
avatar
deluxehd responded:
You may want to try seeing an allergist. I would also suggest keeping a food diary - what he eats, when and if a reaction and how long it took. Does he take any preventitive medication such as an antihistimine? The more information you can provide a dr the better. Food labels really need to be looked at carefully for possible allergens.

Hope he is doing better and you get answers.
Debbie
 
avatar
likechampagne responded:
I don't know if this relates to his issue. Ten years ago I was diagnosed with HS. I get boils the size of golf balls at times that next seem to go away. I had the surgery under my arms to remove the hair follicles but that did not stop them from popping up on other parts of my body. A year ago I decided to change my diet completely - no beef, pork, sugar, and light dairy. A few months later, all boils had disappeared. I only get them not whenever I give into gorge on one of those foods. I also have noticed that my immune system is weak due to all the heavy antibotics that I have been given over the years to treat the boils. So I try to stay way from them if can be.
 
avatar
undefined replied to likechampagne's response:
I agree. Maybe that's what I have too.


Helpful Tips

Relief for urticaria
I had suffered from hives for six years until one doctor (an allergist) finally discovered that it was chronic urticaria. I am allergic to ... More
Was this Helpful?
5 of 5 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center